Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1986, Volume 26, Number 7, Pages 1099–1102 (Mi zvmmf3979)  

Scientific communications

An algorithm for solution of a nonlinear boundary value problem for ordinary differential equations in a domain of multivalence

A. S. Belomyttsev, V. N. Karaban

Khar'kov

Full text: PDF file (493 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1986, 26:4, 91–93

Bibliographic databases:

UDC: 519.62
MSC: Primary 65L10; Secondary 34B15
Received: 23.11.1984

Citation: A. S. Belomyttsev, V. N. Karaban, “An algorithm for solution of a nonlinear boundary value problem for ordinary differential equations in a domain of multivalence”, Zh. Vychisl. Mat. Mat. Fiz., 26:7 (1986), 1099–1102; U.S.S.R. Comput. Math. Math. Phys., 26:4 (1986), 91–93

Citation in format AMSBIB
\Bibitem{BelKar86}
\by A.~S.~Belomyttsev, V.~N.~Karaban
\paper An algorithm for solution of a nonlinear boundary value problem for ordinary differential equations in a domain of multivalence
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1986
\vol 26
\issue 7
\pages 1099--1102
\mathnet{http://mi.mathnet.ru/zvmmf3979}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=851759}
\zmath{https://zbmath.org/?q=an:0615.65091}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1986
\vol 26
\issue 4
\pages 91--93
\crossref{https://doi.org/10.1016/0041-5553(86)90080-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3979
  • http://mi.mathnet.ru/eng/zvmmf/v26/i7/p1099

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:107
    Full text:69
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022